# SDR CALA2025122312354

- Difficulty date: December 20, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N73276
- Make and model: Boeing 737824
- Aircraft serial: 31594
- Aircraft time: 75,014 hours, 26,779 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112A2101206
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BULGING CORROSION ON RT WING INBD FRONT SPAR FUEL BOOST PUMP TANK NR 2 FWD AT LOWER CUTOUT SKIN BONDING STRAP ATTACHMENT POINT. REPAIR ACCOMPLISHED IAW ESR-WI 4-13335 AND ECRA 5720-03597.
